# SDR HNAA2013041000215

- Difficulty date: April 10, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 70,458 hours, 79,815 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LOST BRAKES DURING TAXI.  FOUND NR 1 S/B HYD PUMP CIRCUIT BREAKER OUT.  INSPECTED AND FOUND CONNECTOR PLUG CONTAMINATED WITH OIL FROM ENGINE BREATHER.  CLEANED AND RESEATED CONNECTOR PLUG.  RESET CIRCUIT BREAKER AND GROUND RAN AIRCRAFT.  NR 1 HYD PRESSURE NORMAL.  OK FOR SERVICE.
